# SDR IPXA10558740

- Difficulty date: February 26, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 510-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON LT FLOOR TO SIDEWALL SUPPORT PLATE IN THE FORWARD CARGO BAY, BS 510 TO BS 645, LBL 20, WL 156, STR 26L.  BLENDED CORRODED AREAS, FOUND TO BE OUT OF LIMITS.  REPLACED FLOOR TO SIDEWALL SUPPORT IAW SRM 53-30-53-0I-1, EO B757-5310-32833-A, SRM 51-40-05-0G, SRM 51-40-02-0G.
